# SDR JJBA20170701002

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 36,801 hours, 49,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: 98031917
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,170 hours, 1,336 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT & FWD CENTER AISLE EMERGENCY LIGHT INOPERATIVE.   R & R POWER SUPPLY PS3.  OPS CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
